An existence condition for open set nonlinear complementarity problems with an application to a closed economic system

Cheng Chang Lin

Research output: Contribution to journalArticlepeer-review

Abstract

A sufficient condition for the existence of solutions to open set nonlinear complementarity problems (ONCP) is developed. This condition is applied to an existence problem in a closed general economic equilibrium system.

Original languageEnglish
Pages (from-to)285-292
Number of pages8
JournalApplied Mathematics and Computation
Volume76
Issue number2-3
DOIs
Publication statusPublished - 1996 Jan 1

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'An existence condition for open set nonlinear complementarity problems with an application to a closed economic system'. Together they form a unique fingerprint.

Cite this